What Is Claritin?
Claritin is an over-the-counter antihistamine containing loratadine. A common tablet contains 10 mg and gives 24-hour relief of symptoms from hay fever or other upper respiratory allergies. These symptoms include runny nose, sneezing, itchy or watery eyes, and itching of the nose or throat.
read more about claritin ...